Computing integral solutions of complementarity problems

G. van der Laan, A.J.J. Talman, Z. Yang

    Research output: Contribution to JournalArticleAcademic


    In this paper an algorithm is proposed to find an integral solution of (nonlinear) complementarity problems. The algorithm starts with a nonnegative integral point and generates a unique sequence of adjacent integral simplices of varying dimension. Conditions are stated under which the algorithm terminates with a simplex, one of whose vertices is an integral solution of the complementarity problem under consideration. © 2007 Elsevier Ltd. All rights reserved.
    Original languageEnglish
    Pages (from-to)315-321
    JournalDiscrete Optimization
    Publication statusPublished - 2007


    Dive into the research topics of 'Computing integral solutions of complementarity problems'. Together they form a unique fingerprint.

    Cite this